# SDR UALA2010060701990

- Difficulty date: June 6, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 37,531 hours, 4,656 cycles
- Engine: Pwa PW4090
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1013
- Part serial: 103
- Condition: Inoperative
- Location: Master Battery
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BATTERY CHARGER MAIN STATUS MSG ON TAXI OUT BAT INDICATING 26VDC WITH 2A DISCHARGE.   REPLACED BATTERY CHARGER.
